MathSciNet Relay Station
MathSciNet bibliographic data
MR912863 (88m:60079) 60F15
Choi, Bong Dae; Sung, Soo Hak Almost sure convergence theorems of weighted sums of random variables. Stochastic Anal. Appl. 5 (1987), no. 4, 365–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement